On generalized right modular complemented algebras
Husain, T. ; Wong, Pak-Ken
Studia Mathematica, Tome 48 (1973), p. 37-42 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:217752
@article{bwmeta1.element.bwnjournal-article-smv45i1p4bwm,
     author = {T. Husain and Pak-Ken Wong},
     title = {On generalized right modular complemented algebras},
     journal = {Studia Mathematica},
     volume = {48},
     year = {1973},
     pages = {37-42},
     zbl = {0217.16801},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv45i1p4bwm}
}
Husain, T.; Wong, Pak-Ken. On generalized right modular complemented algebras. Studia Mathematica, Tome 48 (1973) pp. 37-42. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv45i1p4bwm/